African Diaspora Journal of Mathematics

The Corona Problem in Carleman Algebras on Non-Stein Domains in $\mathbb{C}^n$

P. W. Darko

Full-text: Open access

Abstract

New estimates are obtained for the $\overline{\partial}$ on non-Stein domains in $\mathbb{C}^n$and the results are applied to the Corona problem in Carleman algebras on those domains.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 11, Number 2 (2011), 30-35.

Dates
First available in Project Euclid: 6 December 2011

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1323180284

Mathematical Reviews number (MathSciNet)
MR2862563

Zentralblatt MATH identifier
1239.32030

Subjects
Primary: 32W05: $\overline\partial$ and $\overline\partial$-Neumann operators
Secondary: 35N15: $\overline\partial$-Neumann problem and generalizations; formal complexes [See also 32W05, 32W10, 58J10]

Keywords
Corona problem Carleman algebras \BPO

Citation

Darko, P. W. The Corona Problem in Carleman Algebras on Non-Stein Domains in $\mathbb{C}^n$. Afr. Diaspora J. Math. (N.S.) 11 (2011), no. 2, 30--35. https://projecteuclid.org/euclid.adjm/1323180284


Export citation